# SDR CALA2018112502438

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230513200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR31 STRINGER 40R-41R CLEAT HAS CORROSION REF 9296481 SUPPORT TASK FCD 5300-01440. REMOVED CORR ON CLEAT LOCATED AT FR 31 BETWEEN STR 40R-41R FOUND CLEAT TO BE OUT OF LIMITS IAW DRAWING C2D53230153 DUE TO ELONGATED HOLES. ACQUIRED NEW CLEAT IAW SRM 51-21-12 PG 18 PN D 5323051320002 PO 1037153.9 LOT Y283210160. INSTALLED NEW CLEAT IAW SRM 51-42-11 PG 7 PARA C.
